# SDR CA000110021

- Difficulty date: December 23, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Boeing 727227
- Aircraft time: 58,202 hours
- Engine: Pwa JT8D9A
- System (JASC): 2612 · Fire Detection
- Part: Controller
- Part number: 65249203
- Condition: Failed
- Location: Fire Detector
- Component: Fire Detect Cntl
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON FINAL APPROACH, WHEELWELL FIRE WARNING OCCURRED, W/W FIRE DRILL CARRIED OUT.  LIGHT WENT OUT IMMEDIATELY AFTER GEAR EXTENDED AND STAYED OUT.  AFTER  INSPECTION, NO EVIDENCE FOUND.  WHEELWELL FIRE CONTROL UNIT REPLACED.
